Skip to Main content Skip to Navigation
Journal articles

A short proof of a symmetry identity for the q-Hahn distribution

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01108348
Contributor : Serena Benassù <>
Submitted on : Thursday, January 22, 2015 - 3:33:58 PM
Last modification on : Friday, March 27, 2020 - 2:55:46 AM

Identifiers

  • HAL Id : hal-01108348, version 1

Citation

Guillaume Barraquand. A short proof of a symmetry identity for the q-Hahn distribution. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2014, 19 (50), pp.1-3. ⟨hal-01108348⟩

Share

Metrics

Record views

151